# SDR DALA2025060904379

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,524 hours, 30,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6710 AFT LEFT DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEARED TRASH FROM GIRT BAR ARMED AND DISARMED OK OPS CHECK GOOD REF B757 AMM 52-11-00. (7389800)
